# SDR GTIA031028

- Difficulty date: November 7, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN STATION 160-200 LBL 7 FLOOR SUPPORT CORRODED.  REMOVED FLOOR SUPPORT.  FABRICATE DOUBLER AND FILLER.  INSTALLED DOUBLER AND FILLER.  PITTED CORROSION AND GOUGES FOUND UNDER FLOOR SUPPORT IN THE SKIN 160-200 LBL 7.  CUTOUT CORRODED AREA 4 INCHES BY 52 INCHES ON FLOOR SUPPORT SKIN.  FABRICATED NEW FLOOR SUPPORT STATION 160-200 LBL 7.  INSTALL NEW FLOOR SUPPORT AT STATION 160-200 STR 7L.  (M)
